# SDR GTIA050054

- Difficulty date: February 15, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 1485 CANT. LT LOWER SKIN CRACKED.  CUT OUT DAMAGED AREA 2 INCH X 4.8 INCH AT STA 1485.  FABED FINGER DOUBLER, TREATED AND PRIMED.  INSTALLED REPAIR ON LT LOWER SKIN, STA 1485 CANT IAW SRM.  (K)
